# SDR UPS07450313

- Difficulty date: July 3, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 940 TENSION TIE TO FRAME CONNECTION AREA FOUND 1 FASTENER HOLE CRACKED AND 3 FASTENER HOLES OVAL AT FWD CHANNEL, CRACK LENGTH 0.090" APPROX.  M/D BS 940 RT TENSION TIE FWD CHANNEL LT TO RT REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02 AND EO B747-5310-23715-C.
